Publications with D. Ulrich

All publications by Douglas Ulrich and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:1065 Shelah, S., & Ulrich, D. \le_{SP} can have infinitely many classes. Preprint. arXiv: 1804.08523
Sh:1141 Shelah, S., & Ulrich, D. (2019). Torsion-free abelian groups are consistently {\mathrm{a}}\Delta^1_2-complete. Fund. Math., 247(3), 275–297. arXiv: 1804.08152 DOI: 10.4064/fm673-12-2018 MR: 4017015